Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 34, NWS Springfield, MO

March 20, 2008Vernon County, Missouri

NWS Springfield, MO issued this river flood warning at Mar 20, 2008, 6:12 AM CDT for Vernon County, Missouri. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Mar 20, 2008, 6:12 AM CDT (11:12 UTC)
Expired
Mar 22, 2008, 6:22 AM CDT
In force
48 hr
Issued by
NWS Springfield, MO
Flood severity
Minor

County Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 107 km from the middle of the area, began a volume at 11:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Osage River near Schell City (SCZM7).

Action stage
28 ft
Minor stage
30 ft
Moderate stage
35 ft
Major stage
45 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06918070, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KSGF 201112
FLWSGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
612 AM CDT THU MAR 20 2008



...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...

  OSAGE RIVER NEAR SCHELL CITY AFFECTING VERNON COUNTY
  
.HEAVY RAINFALL ACROSS THE AREA HAS CAUSED RIVER LEVELS TO 
RISE.

THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO 
MONITOR RIVER CONDITIONS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC217-202312-
/O.NEW.KSGF.FL.W.0034.080320T1112Z-080323T1236Z/
/SCZM7.1.ER.080320T1030Z.080320T1200Z.080322T1236Z.NO/
612 AM CDT THU MAR 20 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLOOD WARNING FOR 
  THE OSAGE RIVER NEAR SCHELL CITY.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:45 AM THURSDAY THE STAGE WAS 30.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.1 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 30.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE 
  SCHELL-OSAGE CONSERVATION AREA. FLOOD WATERS ALSO BEGIN TO IMPACT 
  THE OLD RIVER ROAD, NORTH OF SCHELL CITY, AND LOST CREEK ROAD, ON 
  THE WEST SIDE OF SCHELL LAKE. IN ADDITION, FLOOD WATERS OVERFLOW 
  THE MAIN OSAGE RIVER CHANNEL, AT THE GAGE SITE.  

$$
6 follow-up statements
000 
WGUS83 KSGF 201436
FLSSGF




FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
936 AM CDT THU MAR 20 2008





...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY 
  OSAGE RIVER NEAR SCHELL CITY AFFECTING VERNON COUNTY 
  SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY 
  
.HEAVY RAINFALL ACROSS THE AREA HAS CAUSED RIVER LEVELS TO 
RISE.

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC039-210536-
/O.EXT.KSGF.FL.W.0030.000000T0000Z-080322T0515Z/
/CMZM7.2.ER.080318T1618Z.080319T2230Z.080321T0515Z.NO/
936 AM CDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE SAC RIVER NEAR CAPLINGER MILLS.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 AM THURSDAY THE STAGE WAS 21.6 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT.


$$

MOC217-210536-
/O.EXT.KSGF.FL.W.0032.000000T0000Z-080322T0218Z/
/NVDM7.1.ER.080319T1300Z.080320T1115Z.080321T0218Z.NO/
936 AM CDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE MARMATON RIVER NEAR NEVADA.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 AM THURSDAY THE STAGE WAS 21.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* IMPACT...AT 22.0 FEET...FLOOD WATERS BEGIN TO IMPACT THE COUNTY 
  ROAD, WEST OF NEVADA, AT THE GAGE SITE. 

$$

MOC217-210535-
/O.EXT.KSGF.FL.W.0034.000000T0000Z-080323T1330Z/
/SCZM7.1.ER.080320T1030Z.080322T0000Z.080322T1330Z.NO/
936 AM CDT THU MAR 20 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE OSAGE RIVER NEAR SCHELL CITY.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 AM THURSDAY THE STAGE WAS 30.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.4 FEET BY 
  TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  MORNING.
* IMPACT...AT 30.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE 
  SCHELL-OSAGE CONSERVATION AREA. FLOOD WATERS ALSO BEGIN TO IMPACT 
  THE OLD RIVER ROAD, NORTH OF SCHELL CITY, AND LOST CREEK ROAD, ON 
  THE WEST SIDE OF SCHELL LAKE. IN ADDITION, FLOOD WATERS OVERFLOW 
  THE MAIN OSAGE RIVER CHANNEL, AT THE GAGE SITE.  

$$
000 
WGUS83 KSGF 201947
FLSSGF




FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
247 PM CDT THU MAR 20 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY
   
  SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY 

  OSAGE RIVER NEAR SCHELL CITY AFFECTING VERNON COUNTY 

.RECENT HEAVY RAINFALL CONTINUES TO CAUSE FLOODING ON SOME LARGER
AREA RIVERS. NO SINGICANT ADDTIONAL PRECIPITATION IS EXPECTED OVER
THE NEXT TWO TO THREE DAYS. 

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC039-211047-
/O.EXT.KSGF.FL.W.0030.000000T0000Z-080322T0522Z/
/CMZM7.2.ER.080318T1618Z.080319T2230Z.080321T0522Z.NO/
247 PM CDT THU MAR 20 2008

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE SAC RIVER NEAR CAPLINGER MILLS.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:45 PM THURSDAY THE STAGE WAS 19.7 FEET. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT.
* IMPACT...AT 20.0 FEET...FLOOD WATERS AFFECT LOW LYING AREAS, AND 
  FARMLAND ALONG HIGHWAY N, AND BETWEEN W AND CAPLINGER MILLS ALONG 
  THE SAC RIVER BASIN. IN ADDITION, CEDAR CREEK, A TRIBUTARY OF THE 
  SAC RIVER, BACKWATERS AND BECOMES IMPASSABLE ALONG HIGHWAY 39, 
  SOUTH OF CEDAR SPRINGS. 

$$

MOC217-211047-
/O.EXT.KSGF.FL.W.0032.000000T0000Z-080322T0530Z/
/NVDM7.1.ER.080319T1300Z.080320T1115Z.080321T0530Z.NO/
247 PM CDT THU MAR 20 2008

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE MARMATON RIVER NEAR NEVADA.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:45 PM THURSDAY THE STAGE WAS 21.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT.
* IMPACT...AT 22.0 FEET...FLOOD WATERS BEGIN TO IMPACT THE COUNTY 
  ROAD, WEST OF NEVADA, AT THE GAGE SITE. 

$$

MOC217-211047-
/O.CON.KSGF.FL.W.0034.000000T0000Z-080323T1330Z/
/SCZM7.1.ER.080320T1030Z.080322T0000Z.080322T1330Z.NO/
247 PM CDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE OSAGE RIVER NEAR SCHELL CITY.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:45 PM THURSDAY THE STAGE WAS 30.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.4 FEET BY 
  TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  MORNING.
* IMPACT...AT 30.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE 
  SCHELL-OSAGE CONSERVATION AREA. FLOOD WATERS ALSO BEGIN TO IMPACT 
  THE OLD RIVER ROAD, NORTH OF SCHELL CITY, AND LOST CREEK ROAD, ON 
  THE WEST SIDE OF SCHELL LAKE. IN ADDITION, FLOOD WATERS OVERFLOW 
  THE MAIN OSAGE RIVER CHANNEL, AT THE GAGE SITE.  

$$
000 
WGUS83 KSGF 210213
FLSSGF




FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
913 PM CDT THU MAR 20 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  JAMES RIVER AT GALENA AFFECTING STONE COUNTY
  SPRING RIVER AT CARTHAGE AFFECTING JASPER COUNTY
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
  GASCONADE RIVER AT HAZELGREEN AFFECTING LACLEDE COUNTY 
  GASCONADE RIVER AT JEROME AFFECTING PHELPS COUNTY 
  MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY 
  SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY 
  SPRING RIVER NEAR WACO AFFECTING JASPER COUNTY 
  OSAGE RIVER NEAR SCHELL CITY AFFECTING VERNON COUNTY 
  
.RECENT HEAVY RAINFALL CONTINUES TO CAUSE FLOODING ON SOME LARGER
AREA RIVERS. NO SINGICANT ADDTIONAL PRECIPITATION IS EXPECTED OVER
THE NEXT TWO TO THREE DAYS. 

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC161-211713-
/O.EXT.KSGF.FL.W.0029.000000T0000Z-080323T2257Z/
/JRMM7.3.ER.080319T0142Z.080321T0145Z.080322T2257Z.NR/
913 PM CDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR THE GASCONADE RIVER AT JEROME.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 PM THURSDAY THE STAGE WAS 30.4 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY AFTERNOON.
* IMPACT...AT 30.0 FEET...MAJOR FLOODING BEGINS AT THE GAGE SITE. 
  FLOOD WATERS BEGIN TO IMPACT THE GROUND LEVEL OF RESIDENCES NEAR 
  THE GAGE SITE. 

$$

MOC105-211712-
/O.EXT.KSGF.FL.W.0028.000000T0000Z-080322T0425Z/
/HZLM7.3.ER.080319T0721Z.080320T0300Z.080321T0425Z.NR/
913 PM CDT THU MAR 20 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR THE GASCONADE RIVER AT HAZELGREEN.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 PM THURSDAY THE STAGE WAS 22.3 FEET. 
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* IMPACT...AT 25.0 FEET...FLOOD WATERS ARE WITHIN ONE FOOT OF REACHING
  THE OLD STATE HIGHWAY 66 BRIDGE. 

$$

MOC169-211712-
/O.EXT.KSGF.FL.W.0026.000000T0000Z-080322T1338Z/
/TBNM7.2.ER.080318T1404Z.080319T1847Z.080321T1338Z.NO/
913 PM CDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:55 PM THURSDAY THE STAGE WAS 14.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 18.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE HIGHER TA 
  250 TRAINING AREA. 

$$

MOC217-211712-
/O.EXT.KSGF.FL.W.0032.000000T0000Z-080322T0531Z/
/NVDM7.1.ER.080319T1300Z.080320T1115Z.080321T0531Z.NO/
913 PM CDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR THE MARMATON RIVER NEAR NEVADA.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 PM THURSDAY THE STAGE WAS 20.8 FEET. 
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT.
* IMPACT...AT 22.0 FEET...FLOOD WATERS BEGIN TO IMPACT THE COUNTY 
  ROAD, WEST OF NEVADA, AT THE GAGE SITE. 

$$

MOC217-211712-
/O.CON.KSGF.FL.W.0034.000000T0000Z-080323T1330Z/
/SCZM7.1.ER.080320T1030Z.080321T1800Z.080322T1330Z.NO/
913 PM CDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR THE OSAGE RIVER NEAR SCHELL CITY.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 PM THURSDAY THE STAGE WAS 30.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.6 FEET BY 
  TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  MORNING.
* IMPACT...AT 30.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE 
  SCHELL-OSAGE CONSERVATION AREA. FLOOD WATERS ALSO BEGIN TO IMPACT 
  THE OLD RIVER ROAD, NORTH OF SCHELL CITY, AND LOST CREEK ROAD, ON 
  THE WEST SIDE OF SCHELL LAKE. IN ADDITION, FLOOD WATERS OVERFLOW 
  THE MAIN OSAGE RIVER CHANNEL, AT THE GAGE SITE.  

$$

MOC039-211712-
/O.EXT.KSGF.FL.W.0030.000000T0000Z-080322T0617Z/
/CMZM7.2.ER.080318T1618Z.080319T2230Z.080321T0617Z.NO/
913 PM CDT THU MAR 20 2008

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR THE SAC RIVER NEAR CAPLINGER MILLS.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 PM THURSDAY THE STAGE WAS 17.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT.
* IMPACT...AT 19.0 FEET...MODERATE FLOODING BEGINS AT THE GAGE SITE.

$$

MOC097-211712-
/O.EXT.KSGF.FL.W.0031.000000T0000Z-080322T0848Z/
/WCOM7.1.ER.080319T0139Z.080320T0345Z.080321T0848Z.NO/
913 PM CDT THU MAR 20 2008

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR THE SPRING RIVER NEAR WACO.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 PM THURSDAY THE STAGE WAS 22.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW.

$$

MOC097-210243-
/O.CAN.KSGF.FL.W.0027.000000T0000Z-080322T0218Z/
/CHTM7.2.ER.080318T1923Z.080319T1457Z.080321T0132Z.NO/
913 PM CDT THU MAR 20 2008

THE FLOOD WARNING IS CANCELLED FOR THE SPRING RIVER AT CARTHAGE.
* AT  8:45 PM THURSDAY THE STAGE WAS 9.9 FEET. 
* FELL BELOW FLOOD STAGE AT  8:32 PM THURSDAY.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.4 FEET BY SATURDAY 
  MORNING.
* IMPACT...AT 10.0 FEET...MINOR FLOODING BEGINS AT THE GAGE SITE. IN 
  ADDITION, FLOOD WATERS BEGIN TO IMPACT STATE HIGHWAY 37, EAST OF 
  CARTHAGE, BETWEEN AVILLA AND REEDS. 

$$

MOC209-210243-
/O.CAN.KSGF.FL.W.0023.000000T0000Z-080322T0051Z/
/GLNM7.3.ER.080318T1553Z.080319T1517Z.080320T2300Z.NR/
913 PM CDT THU MAR 20 2008

THE FLOOD WARNING IS CANCELLED FOR THE JAMES RIVER AT GALENA.
* AT  8:46 PM THURSDAY THE STAGE WAS 13.9 FEET. 
* FELL BELOW FLOOD STAGE AT 6:00 PM THURSDAY.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.3 FEET BY SATURDAY 
  MORNING.
* IMPACT...AT 15.0 FEET...FLOOD WATERS BEGIN TO IMPACT SHOAL CANOE 
  RENTAL AND MOTEL, ONE MILE SOUTH OF THE GAGE SITE. IN ADDITION, 
  RAILEY CREEK AT THE RENTAL AND MOTEL AREA, BEGINS TO BACKWATER 
  ALONG JAMES RIVER.   

$$
HATCH
000 
WGUS83 KSGF 211351
FLSSGF




FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
851 AM CDT FRI MAR 21 2008





...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY
  OSAGE RIVER NEAR SCHELL CITY AFFECTING VERNON COUNTY
   
.HEAVY RAINFALL EARLIER IN THE WEEK HAS CAUSED RIVER LEVELS TO 
RISE.

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC217-220451-
/O.CON.KSGF.FL.W.0034.000000T0000Z-080323T1330Z/
/SCZM7.1.ER.080320T1030Z.080322T0000Z.080322T1330Z.NO/
851 AM CDT FRI MAR 21 2008

THE FLOOD WARNING CONTINUES FOR
  THE OSAGE RIVER NEAR SCHELL CITY.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:45 AM FRIDAY THE STAGE WAS 30.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* IMPACT...AT 31.0 FEET...FLOOD WATERS BEGIN TO IMPACT LOW LYING AREAS
  WEST OF SCHELL CITY, ALONG THE OSAGE RIVER BASIN. ALSO, FLOOD 
  WATERS AFFECT THE FOUR RIVER CONSERVATION AREA APPROXIMATELY 10 
  MILES WEST OF SCHELL CITY.  

$$

MOC039-220450-
/O.EXT.KSGF.FL.W.0030.000000T0000Z-080322T1707Z/
/CMZM7.2.ER.080318T1618Z.080319T2230Z.080321T1707Z.NO/
851 AM CDT FRI MAR 21 2008

THE FLOOD WARNING CONTINUES FOR
  THE SAC RIVER NEAR CAPLINGER MILLS.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:45 AM FRIDAY THE STAGE WAS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE, 
  AND THE CAMPGROUND AT CAPLINGER MILLS BEGINS TO FLOOD. 

$$
000 
WGUS83 KSGF 212313
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
613 PM CDT FRI MAR 21 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY
  SPRING RIVER NEAR WACO AFFECTING JASPER COUNTY
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  GASCONADE RIVER AT JEROME AFFECTING PHELPS COUNTY 
  OSAGE RIVER NEAR SCHELL CITY AFFECTING VERNON COUNTY 
  
.NO RAINFALL IS EXPECTED TO FALL ACROSS THE RIVER BASINS OVER THE
NEXT 24 HOURS. 

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC161-221413-
/O.EXT.KSGF.FL.W.0029.000000T0000Z-080323T2319Z/
/JRMM7.3.ER.080319T0142Z.080321T0215Z.080322T2319Z.NR/
613 PM CDT FRI MAR 21 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE GASCONADE RIVER AT JEROME.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:45 PM FRIDAY THE STAGE WAS 25.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* IMPACT...AT 27.0 FEET...FLOOD WATERS REACH THE SL AND SF RAILROAD 
  MAIN LINE NEAR JEROME. 

$$

MOC217-221413-
/O.CON.KSGF.FL.W.0034.000000T0000Z-080323T1330Z/
/SCZM7.1.ER.080320T1030Z.080322T0000Z.080322T1330Z.NO/
613 PM CDT FRI MAR 21 2008

THE FLOOD WARNING CONTINUES FOR
  THE OSAGE RIVER NEAR SCHELL CITY.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:45 PM FRIDAY THE STAGE WAS 30.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* IMPACT...AT 31.0 FEET...FLOOD WATERS BEGIN TO IMPACT LOW LYING AREAS
  WEST OF SCHELL CITY, ALONG THE OSAGE RIVER BASIN. ALSO, FLOOD 
  WATERS AFFECT THE FOUR RIVER CONSERVATION AREA APPROXIMATELY 10 
  MILES WEST OF SCHELL CITY.  

$$

MOC169-212343-
/O.CAN.KSGF.FL.W.0026.000000T0000Z-080322T1610Z/
/TBNM7.2.ER.080318T1404Z.080319T1847Z.080321T1729Z.NO/
613 PM CDT FRI MAR 21 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  5:45 PM FRIDAY THE STAGE WAS 12.7 FEET. 
* FELL BELOW FLOOD STAGE AT 5:29 PM FRIDAY.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.2 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 13.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE PONTOON 
  TRAINING AREA. 

$$

MOC097-212343-
/O.CAN.KSGF.FL.W.0031.000000T0000Z-080322T2111Z/
/WCOM7.1.ER.080319T0139Z.080320T0345Z.080321T2213Z.NO/
613 PM CDT FRI MAR 21 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE SPRING RIVER NEAR WACO.
* AT  5:30 PM FRIDAY THE STAGE WAS 18.9 FEET. 
* FELL BELOW FLOOD STAGE AT 5:13 PM FRIDAY.
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.2 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 19.0 FEET...THIS IS THE OFFICIAL FLOOD STAGE FOR THE 
  SPRING RIVER AT WACO, MISSOURI. FLOOD WATERS INUNDATE ROADS ON THE 
  EAST SIDE OF THE BRIDGE, AT THE GAGE SITE. FLOOD WATERS BEGIN TO 
  IMPACT LOW AREAS NEAR GALESBURG, UPSTREAM FROM THE FORECAST POINT 
  AT WACO. IN ADDITION, BLACKBERRY CREEK BECOMES FLOODED DUE TO 
  BACKWATER AFFECTS OF THE SPRING RIVER. 

$$

HATCH
000 
WGUS83 KSGF 221122
FLSSGF




FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
622 AM CDT SAT MAR 22 2008





...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  OSAGE RIVER NEAR SCHELL CITY AFFECTING VERNON COUNTY
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  GASCONADE RIVER AT JEROME AFFECTING PHELPS COUNTY 
  
.THE HEAVY RAINFALL EARLIER IN THE WEEK THAT CAUSED RIVER LEVELS TO 
RISE HAS ENDED.  WITH CONTINUED RUNOFF, RIVER LEVELS REMAIN ABOVE 
FLOOD STAGE.  

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC161-230222-
/O.EXT.KSGF.FL.W.0029.000000T0000Z-080324T1307Z/
/JRMM7.3.ER.080319T0142Z.080321T0215Z.080323T1307Z.NR/
622 AM CDT SAT MAR 22 2008

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE GASCONADE RIVER AT JEROME.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:45 AM SATURDAY THE STAGE WAS 20.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* IMPACT...AT 20.5 FEET...FLOOD WATERS BEGIN TO IMPACT THE STEEL 
  RESIDENTIAL FENCE LINE AT THE GAGE SITE. 

$$

MOC217-221152-
/O.CAN.KSGF.FL.W.0034.000000T0000Z-080323T1330Z/
/SCZM7.1.ER.080320T1030Z.080321T1345Z.080322T0200Z.NO/
622 AM CDT SAT MAR 22 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE OSAGE RIVER NEAR SCHELL CITY.
* AT  5:45 AM SATURDAY THE STAGE WAS 29.3 FEET. 
* FELL BELOW FLOOD STAGE AT  9:00 PM FRIDAY.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 21.4 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 30.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE 
  SCHELL-OSAGE CONSERVATION AREA. FLOOD WATERS ALSO BEGIN TO IMPACT 
  THE OLD RIVER ROAD, NORTH OF SCHELL CITY, AND LOST CREEK ROAD, ON 
  THE WEST SIDE OF SCHELL LAKE. IN ADDITION, FLOOD WATERS OVERFLOW 
  THE MAIN OSAGE RIVER CHANNEL, AT THE GAGE SITE.  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Mar 20, 2:47 AM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, Mar 20, 2:47 AM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
247 AM CDT THU MAR 20 2008

.DISCUSSION...

QUIET WEATHER CONTINUES OVER THE OZARKS EARLY THIS MORNING WITH
JUST A FEW MID AND HIGH CLOUDS DRIFTING TO THE SOUTHEAST. WINDS
HAVE RETURNED TO THE SOUTH AS ANOTHER COLD FRONT DEVELOPS OVER THE
CENTRAL PLAINS.

THE COLD FRONT ASSOCIATED WITH THE HEAVY RAINFALL EARLIER THIS
WEEK HAS DRIFTED INTO THE CENTRAL GULF OF MEXICO...AND WILL
EFFECTIVELY SHUT DOWN LOW LEVEL MOISTURE TRANSPORT TODAY AND
TONIGHT AS SOUTH WINDS INCREASE OVER THE AREA. THE COLD FRONT TO
OUR WEST WILL PUSH THROUGH THE AREA ON FRIDAY MORNING...LIKELY
WITHOUT PRECIP. WILL CARRY SOME INCREASINGLY CLOUDS AS SEEN ON MEAN
RH OUTPUT AND UPSTREAM SATELLITE TRENDS.

TEMPERATURE-WISE...NEARLY FULL SUNSHINE SHOULD RAISE TEMPERATURES
INTO THE 60S AREAWIDE THIS AFTERNOON...WITH A FEW LOCATIONS NEAR
THE KANSAS AND OKLAHOMA BORDER REACHING THE LOWER 70S. WILL SHAVE
A FEW DEGREES OFF HIGH TEMPS FOR FRIDAY WITH INCREASING CLOUD COVER.

WEATHER PICTURE STARTS GETTING MORE ACTIVE THIS WEEKEND AS
ANOTHER COLD FRONT USHERS IN AN UNSEASONABLY COLD AIRMASS FROM
CANADA ON SATURDAY. LATEST MODEL TRENDS INDICATE SOME POTENTIAL FOR FROZEN
PRECIPITATION BASED ON THICKNESS PROGS FROM THE GFS AND ECMWF. THE
MAIN QUESTION WILL BE MOISTURE AVAILABILITY. FOR NOW HAVE CARRIED
LOW END POPS FOR RAIN/SNOW IN AREAS WHERE TEMPS DROP TO 34 DEGREES
F OR LESS FOR LATE SATURDAY NIGHT AND EARLY SUNDAY.

TERRY

&&

.AVIATION...

VFR CONDITIONS WILL PREVAIL AT THE JOPLIN AND SPRINGFIELD
TERMINALS THROUGH THURSDAY. SURFACE HIGH PRESSURE WILL BUILD OVER
THE REGION TONIGHT AND SHIFT TO THE EAST THURSDAY. SOME LIGHT
MORNING FOG WILL BE POSSIBLE AROUND SUNRISE WITH THE POTENTIAL
OF LOCALIZED MVFR VISIBILITIES. SOUTHERLY WINDS WILL INCREASE
THURSDAY WITH GUSTS OVER 20 KTS LIKELY BY AFTERNOON.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Mar 20, 3:46 AM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
346 AM CDT THU MAR 20 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-211100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
346 AM CDT THU MAR 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

 MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE LARGER RIVERS
 OF THE MISSOURI OZARKS...INCLUDING THE JAMES...SPRING...
 GASCONADE AND BIG PINEY. OTHER SMALLER CREEKS AND STREAMS...AND
 MANY LOW WATER CROSSINGS WILL REMAIN FLOODED THROUGH TONIGHT
 ALSO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 11:53 AM CDTAreal Flood WarningSGFBarry, Barton, Benton, Camden, Cedar, Christian and 26 more24 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.